# SDR ESMA20111006001

- Difficulty date: October 6, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N173VP
- Make and model: Cessna 650
- Aircraft serial: 0173
- Aircraft time: 8,779 hours, 7,471 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 99141961EX
- Part serial: 85
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT. HANDLE COULD NOT BE SELECTED TO THE UP POSITION.
